Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 10 > No. 2


On FS Normal Operators

PP: 41-46
Nashat Faried, Mohamed Ali, Hanan Sakr,
In this paper, we introduce the definition of the FS normal operator, another special type of FS linear operators in the FS Hilbert space based on the FS inner product space definition, initiated by Faried, Ali and Sakr [1]. Moreover, one example supporting FS normal operators and another one that is against them are established. Furthermore, related results including the FS spectral theorems and many other results are investigated. Finally, the connection between the FS normal operators and the FS hermitian operators is introduced.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved